# SDR SWIA200414068

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 23,685 hours, 20,304 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Stuck
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S ELEVATOR TRIM SWITCH IS STICKING.  REMOVED AND REPLACED F/O'S PITCH TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECKS GOOD IAW MM 27-40-00.
